The Homomorphisms of Distributive Semimodules

Authors

  • Ali H.A. Alhamti Department of Mathematics, College of Education for Pure Science, University of Babylon, Babylon, Iraq https://orcid.org/0009-0002-3872-7910
  • Asaad M. A. Alhossaini Department of Mathematics, College of Education for Pure Science, University of Babylon, Babylon, Iraq https://orcid.org/0000-0002-4569-3352

DOI:

https://doi.org/10.24996/ijs.2024.65.4.30

Keywords:

Distributive semimodule, homomorphisms, subtractive, local semiring, k-cyclic

Abstract

Many researchers discussed distributive modules and their properties. In this work, the distributive property will be studied over semimodules. Some of the results obtained in homomorphisms of distributive modules are generalized. Some conditions were needed like concept subtractive, i-regular, k-regular, and k-cyclic, to get good results. The relationship between the distributive semimodule over the local semiring and the hollow semimodule was obtained, and the relationship between the distributive semimodule and the homomorphisms distributed over the intersection process or the inverse image distributed over the addition.

Downloads

Published

2024-04-30

Issue

Section

Mathematics

How to Cite

The Homomorphisms of Distributive Semimodules. (2024). Iraqi Journal of Science, 65(4), 2132-2140. https://doi.org/10.24996/ijs.2024.65.4.30

Similar Articles

11-20 of 324

You may also start an advanced similarity search for this article.